# SDR GTIA2021111136113

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 35,697 hours, 16,421 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit-Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IDLE DESCENT BETWEEN 7000 + 3000 ODOR SMELLED IN COCKPIT AND IN CABIN (RPWS 15+ AFT, STRONGER FURTHER AFT)-PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802-A AC OK FOR SERVICE"
